MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)

Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Model Number DM5300
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission revealed that the insertable cardiac monitor (icm) exhibited premature battery depletion.No intervention was performed.There were no patient consequences.

Brand Name
Assert-IQ¿ ICM
Common Device Name
Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50773492
Report Number2017865-2026-19551
Device Sequence Number9425035
Product Code MXC
UDI-Device Identifier05415067047816
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K230286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2025
Device Model NumberDM5300
Device Lot NumberS000093321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale